# SDR YENA201901120023

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 57,830 hours, 20,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831428
- Condition: Discharged
- Location: Cabin
- Part time: 1,638 hours, 617 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 543, EWR-PBI. DURING WEEKLY FOUND EXIT ROW EMERGENCY EXIT SEAT LIGHTS INOP; R & R EXIT ROW RT EPSU & BATTERY 12WL PER AMM 33-51-38. OPS CHECK OK.
